Latuda and Tegretol

I don’t know when I started latuda, but It’s been more than a few months. It’s an expensive medication, almost $2000.


Today, my pharmacist (not the bad one from last month) tells me that another med I’m on a high dosage of, tegretol, not only decreases the efficacy of latuda, but essentially completely cancels latuda out.

My insurance will no longer cover it.


It’s one of the medications that finally got me to sleep a little bit more. Pharmacist said I could experience the side effects without the latuda doing what it’s supposed to do.


Isn’t that fun?


Comments

One response to “Latuda and Tegretol”

  1. Itís difficult to find experienced people for this topic, but you seem like you know what youíre talking about! Thanks

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.